, Volume 24, Issue 3, pp 389–401 | Cite as

On Graphs With Small Ramsey Numbers, II

  • A. V. Kostochka*Email author
  • V. Rödl†
Original Paper

There exists a constant C such that for every d-degenerate graphs G 1 and G 2 on n vertices, Ramsey number R(G 1,G 2) is at most CnΔ, where Δ is the minimum of the maximum degrees of G 1 and G 2.

Mathematics Subject Classification (2000):

05C55 05C35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society 2004

Authors and Affiliations

  1. 1.Dept of MathematicsUniversity of IllinoisUrbanaUSA
  2. 2.Institute of MathematicsNovosibirsk-90Russia
  3. 3.Dept of Mathematics and Computer ScienceEmory UniversityAtlantaUSA

Personalised recommendations